Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 187037, 11 pages
http://dx.doi.org/10.1155/2014/187037
Research Article

Exponential Stability of Stochastic Differential Equation with Mixed Delay

School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu 611130, China

Received 24 November 2013; Revised 21 January 2014; Accepted 21 January 2014; Published 4 March 2014

Academic Editor: Oluwole Daniel Makinde

Copyright © 2014 Wenli Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Wenli Zhu, and Zisha Zhang, “Verification Theorem Of Stochastic Optimal Control With Mixed Delay And Applications To Finance,” Asian Journal Of Control, vol. 17, no. 4, pp. 1285–1295, 2015. View at Publisher · View at Google Scholar
  • A. T. Ademola, S. Moyo, B. S. Ogundare, M. O. Ogundiran, and O. A. Adesina, “Stability and Boundedness of Solutions to a Certain Second-Order Nonautonomous Stochastic Differential Equation,” International Journal of Analysis, vol. 2016, pp. 1–11, 2016. View at Publisher · View at Google Scholar
  • El-Sayed, Gaafar, and El-Gendy, “Continuous dependence of the solution of itô stochastic differential equation with nonlocal conditions,” Applied Mathematical Sciences, vol. 10, no. 37-40, pp. 1971–1982, 2016. View at Publisher · View at Google Scholar